# SDR 9JLA2017120411023

- Difficulty date: November 21, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 5,783 hours, 4,802 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 45A4030141
- Condition: Broken
- Location: Rt Bleed Air
- Part time: 5,783 hours, 4,802 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW FOR THIS AIRCRAFT DESCRIBED HAVING AN UNEXPLAINABLE DISPLACE OF THE RIGHT RUDDER PEDAL. THEY INDICATED THAT THE PEDAL DISPLACED ABOUT HALF TRAVEL IN FLIGHT. THE CREW WAS ABLE TO TRIM OUT THE YAW MOMENT AND CONTINUE THE FLIGHT. THE CREW BELIEVED THAT THERE WAS AN ISSUE WITH THE AUTO-PILOT SYSTEM AT THE TIME. MAINTENANCE TROUBLESHOT THE PROBLEM AND DISCOVERED THAT A RUDDER BOOST BLEED AIR FITTING HAD BROKEN OFF OF A BLEED AIR TUBE IN THE RIGHT ENGINE COMPARTMENT AND THUS CAUSING A FAILURE OF THE RUDDER BOOST SYSTEM.  
THE BLEED AIR DUCT WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
